Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Représentations unipotentes et formes automorphes de carré intégrable

Colette Mœglin

Citation Information: Forum Mathematicum. Volume 6, Issue 6, Pages 651–744, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1994.6.651, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Stephen Miller
Annals of Mathematics, 2013, Volume 177, Number 3, Page 1169
[3]
Colette Moeglin
Journal of Algebra, 2003, Volume 268, Number 1, Page 81
[4]
C. Mœglin
Advances in Mathematics, 1998, Volume 133, Number 2, Page 224
[6]
Chris Jantzen and Henry H. Kim
Pacific Journal of Mathematics, 2001, Volume 199, Number 2, Page 367
[7]
Neven Grbac
Glasnik Matematicki, 2009, Volume 44, Number 1, Page 11

Comments (0)

Please log in or register to comment.